# SDR ASAA2022010137071

- Difficulty date: January 1, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 633 hours, 157 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 05-020-01 FOUND SHORT-TERM FAULT ENG 1 EEC C1 (TR ANGLE (TRA) SENSOR IS OUT OF RANGE. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK G73-20-00-810-855 NO CORRELATED MSG FOUND, FAULT HISTORY SHOWS NO MSG FOR #1 ENG.
